RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1996, Volume 2, Issue 1, Pages 295–300 (Mi fpm135)  

Short communications

$(\tau_1,\ldots,\tau_m)$-spaces for Butler groups

E. M. Kovyazina

Moscow State Pedagogical University

Abstract: The $(\tau_1,\ldots,\tau_m)$-spaces which correspond to Butler groups are described.

Full text: PDF file (239 kB)

Bibliographic databases:
Received: 01.01.1995

Citation: E. M. Kovyazina, “$(\tau_1,\ldots,\tau_m)$-spaces for Butler groups”, Fundam. Prikl. Mat., 2:1 (1996), 295–300

Citation in format AMSBIB
\Bibitem{Kov96}
\by E.~M.~Kovyazina
\paper $(\tau_1,\ldots,\tau_m)$-spaces for Butler groups
\jour Fundam. Prikl. Mat.
\yr 1996
\vol 2
\issue 1
\pages 295--300
\mathnet{http://mi.mathnet.ru/fpm135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789011}
\zmath{https://zbmath.org/?q=an:0909.20038}


Linking options:
  • http://mi.mathnet.ru/eng/fpm135
  • http://mi.mathnet.ru/eng/fpm/v2/i1/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:119
    Full text:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020